Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts
G

·
Discussion Starter · #1 ·
i started taking lotrinex sat.i have ben on it for 4 days,because tue at work,i had terrible pains and had to go home.i have been out of work since.i have had nausea,constipaton,and i took corectol.i took metamucil,which i don't thinks helps with the fiber.i had oat bran for breakfast but the last time i could put a little in me was yesterdaay.my appetite is zilch.i am clammy and sick tomy stomach.if the lotromix is going to do this,i don't know if i shold go back to librax or someone said the levsin was good.i don't know what to eaat,and its getting harder to leave the house.i am not on deppression,i don't know if i want to go that route.my mother wasson paxil,zolaft and like that and the side effects screwed her up in later yrs,thanks for listening.you all have been here for me.i have a drs appat 5:00because tommorrow will be 3 days i have missed and i am so weak.maybe the bug is with it,but help.sorry this is long
 

·
Registered
Joined
·
467 Posts
Woody, I'm sorry to hear things are not going well for you. Maybe when you see your Doctor today, he can cut back on the Lotronex, or recommend something else. I hope you get better soon. Let us know what the Doctor said.
 

·
Registered
Joined
·
581 Posts
I have heard other lotronex users complain about the constipation and as I remember, they just cut the dose in half and it seemed to work. Do a search here for lotronex within the last 10 days and see what it turns up. It could be a bug, in our school district, the barfy flu is going around bigtime. Whole families are sharing buckets for several days in a row with vomiting/diarrhea/fever/etc...Get some rest, drink plenty of fluids and call the doctor.
 
G

·
Discussion Starter · #4 ·
Hi woody, I don't have any advice but I hope you get help at the doctors and feel better really fast. Jackie
 

·
Registered
Joined
·
3,146 Posts
Never heard of a bug causing constipation. Sounds like you should cut back on the Lotronex.------------------"Remember To Stop and Smell the Roses"Rose
 

·
Registered
Joined
·
675 Posts
Woody,Perhaps the Lotronex is just not for you.I take Levbid and the Calcium which has controlled my "D" very, very well. And I only take one Levbid per day. You can take two. Talk to the Doc and try not to worry.Hope you feel better, and keep us posted.love to all. mama
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top